Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 17, NWS Jackson, MS

April 6, 2005Attala County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 6, 2005, 11:17 AM CDT for Attala County, Mississippi. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 11:17 AM CDT (16:17 UTC)
Expired
Apr 6, 2005, 1:15 PM CDT
In force
118 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Attala County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 061618
FFWJAN
MSC007-061815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATTALA COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF KOSCIUSKO

* UNTIL 115 PM CDT

* AT 1117 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING  
  FROM THUNDERSTORMS MOVING OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HESTERVILLE...MCCOOL AND ETHEL.

FLOODING OF LOW LYING AREAS AND CITIES HAS BEEN REPORTED IN 
HESTERVILLE AND KOSCIUSKO. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO 
MOVE THROUGH OVER THE NEXT 2 HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3289 8993 3288 8976 3294 8971 3294 8933
      3327 8932 3329 8969

$$

CAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 11:15 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 6, 11:15 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 6 2005

.DISCUSSION...UPDATED ZONES AGAIN TO INCLUDE NEW TORNADO WATCH #131
EFFECTIVE UNTIL 00Z TONIGHT. THIS INCLUDES THE ENTIRE CWA. /CAB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
     MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.

&&

CAB
Hazardous weather outlook, Apr 6, 6:07 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT WED APR 06 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071107-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
607 AM CDT WED APR 06 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE TODAY OVER THE ENTIRE
OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN
PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE
AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE
SYSTEM...HAVE SET THE STAGE FOR A SEVERE WEATHER EVENT THAT COULD
LAST INTO THE EVENING HOURS.

A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ALREADY DEVELOPED
THIS MORNING AND THIS LINE WILL CONTINUE TO BE A FOCUS FOR
ADDITIONAL SEVERE WEATHER AS IT CONTINUES TO MOVE SLOWLY EAST.
STRONG WIND SHEAR IN THE LOWEST LEVELS OF THE ATMOSPHERE SUGGESTS
A SIGNIFICANT RISK FOR ISOLATED TORNADOES WILL EXIST...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 20. DAMAGING WIND GUSTS AND LARGE
HAIL CAN ALSO BE EXPECTED.

THE AREA WEST OF THE CURRENT LINE OF STORMS SHOULD SEE MORE
THUNDERSTORMS ERUPT THIS AFTERNOON AS THE PRIMARY UPPER LEVEL LOW
PRESSURE TROUGH APPROACHES. THE PRIMARY RISK ASSOCIATED WITH
THESE STORMS WOULD BE LARGE HAIL.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA
TODAY...WITH THE HEAVIEST RAINFALL EXPECTED TO EVENTUALLY OCCUR
OVER SOUTHERN AND EASTERN MISSISSIPPI. A LINE OF STORMS WITH VERY
HEAVY RAINFALL IS CURRENTLY MOVING ACROSS THE OUTLOOK AREA WILL
BE ASSOCIATED WITH THE LINE OF STORMS CURRENTLY MOVING SLOWLY TO
THE EAST. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE ALONG AND
SOUTHEAST OF THE NATCHEZ TRACE...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE IN THE AREA ALONG AND SOUTHEAST OF A PRENTISS TO QUITMAN
LINE. IN THAT AREA...A FLASH  FLOOD WATCH IS IN EFFECT FOR TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE REQUIRED TODAY AND MAY BE
REQUIRED THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 11:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       YAZOO CITY              32.86N 90.41W
04/06/2005  2.50 INCH        YAZOO              MS   EMERGENCY MNGR

            EOC MANAGER REPORTED STREET FLOODING

&&

LJW/13
Local storm report, Apr 6, 11:01 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1101 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       YAZOO CITY              32.86N 90.41W
04/06/2005  0.00 INCH        YAZOO              MS   EMERGENCY MNGR

            EOC MANAGER REPORTED STREET FLOODING

1015 AM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
04/06/2005                   YAZOO              MS   EMERGENCY MNGR

            EOC MANAGER REPORTED NUMEROUS TREES DOWN

&&

DB
Special weather statement, Apr 6, 11:04 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT WED APR 6 2005

LAZ026-MSZ030>033-037>039-043>066-072>074-070000-
CONCORDIA LA-ADAMS MS-ATTALA MS-CHOCTAW MS-
CLAIBORNE MS-CLARKE MS-CLAY MS-COPIAH MS-COVINGTON MS-
FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-JEFFERSON MS-
JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS-
LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS-
LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 130 AND HAS ISSUED TORNADO WATCH 131 UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THE NEW WATCH INCLUDES 1 COUNTY

IN NORTHEAST LOUISIANA

CONCORDIA

IN MISSISSIPPI THE NEW WATCH INCLUDES 34 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 LEAKE                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
VICKSBURG...JACKSON...PORT GIBSON...MACON...BROOKSVILLE...
QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...
CONEHATTA...WEST POINT...STARKVILLE...FAYETTE...PRENTISS...
BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO...
NEW HEBRON...COLUMBIA...MERIDIAN...ACKERMAN...WEIR...
WEST HATTIESBURG...LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...
LOUISVILLE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...DE KALB...
SCOOBA...VIDALIA...FERRIDAY AND WEST FERRIDAY

ARZ074>075-LAZ007>009-015>016-023>025-
-MSZ018>019-025>029-034>036-040>042-070000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-EAST CARROLL LA-
FRANKLIN LA-MADISON LA-MOREHOUSE LA-RICHLAND LA-
TENSAS LA-WEST CARROLL LA-BOLIVAR MS-CARROLL MS-
GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
LEFLORE MS-MONTGOMERY MS-SHARKEY MS-SUNFLOWER MS-
WASHINGTON MS-WEBSTER MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 131 IN
EFFECT UNTIL 7 PM CDT FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 13 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                HUMPHREYS             YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...GRENADA...TALLULAH...
WINNSBORO...ROLLING FORK...ANGUILLA...RAYVILLE...DELHI...
YAZOO CITY...LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...
WINONA...INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...
CARROLLTON...CLEVELAND...BASTROP...EUPORA...MABEN...MATHISTON...
DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI...
ISOLA...GREENVILLE...MAYERSVILLE...OAK GROVE...EPPS...
JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

CAB
Local storm report, Apr 6, 11:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TORNADO          MIZE                    31.87N 89.55W
04/06/2005                   SMITH              MS   EMERGENCY MNGR

            STRUCTURAL DAMAGE REPORTED AT THE MIZE SCHOOL..NO
            INJURIES.

&&

DB
Local storm report, Apr 6, 11:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1111 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     5 NE YAZOO CITY         32.91N 90.35W
04/06/2005                   YAZOO              MS   EMERGENCY MNGR

            ELECTRIC COMPANY REPORTED TREES ON LINES WITH POLES DOWN.
            NO MAJOR OUTAGES.

&&

DB
Local storm report, Apr 6, 11:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      KOSCIUSKO               33.06N 89.59W
04/06/2005                   ATTALA             MS   EMERGENCY MNGR

            STREET FLOODING REPORTED

&&

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:17 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey58 min
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 10:58 AM CDTTornado WarningJANLamar, Marion62 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min
Apr 6, 3:08 PM CDTTornado WarningJANAttala, Montgomery67 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.